Trace formulas for a singular differential operator with a turning point
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 636-646
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_4_a10,
author = {A. A. Stakun},
title = {Trace formulas for a singular differential operator with a turning point},
journal = {Differencialʹnye uravneni\^a},
pages = {636--646},
year = {1985},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a10/}
}
A. A. Stakun. Trace formulas for a singular differential operator with a turning point. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 636-646. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a10/